CureZone   Log On   Join
Re: MS-like symptoms at 13 months post-removal
 

Good Riddance to
Hot Flashes and More!

Nutrient-rich, phyto-nutrient and antioxidant...


More
jenny1976 Views: 2,479
Published: 13 years ago
 
This is a reply to # 1,303,003

Re: MS-like symptoms at 13 months post-removal


I'm going for an MRI tomorrow morning b/c of the tingling and numbness in my face, arms, legs, and tongue. From what I hear, this is the Mirena but this is scary. I also have a "burning" sensation. Do you have those symptoms too?

Jenny
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.438 sec, (1)